# SDR DL72S960960

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam Angle
- Part number: 651751736
- Condition: Cracked
- Location: Aft Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE BOX BEAM ANGLE CRACKED BELOW FORWARD ACTUATOR ATTACH FITTING.  REPLACE CRACKED ANGLE.  REF: E.O. 4-061071-12.
